# SDR 2020FA0000544

- Difficulty date: November 3, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N530TM
- Make and model: Beech 400A
- Aircraft serial: RK289
- Aircraft time: 11,163 hours, 9,170 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 400800297
- Part serial: APR920123
- Condition: Worn
- Location: Mlg
- Part time: 11,163 hours, 9,170 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT WALK AROUND FOUND RT BRAKE WEAR INDICATOR TO BE LOW.  COMPLIED WITH REPLACEMENT OF RT AND LT BRAKE ASSEMBLIES.  BLED AIRCRAFT BRAKE SYSTEM AND TAXI CHECKED.  AIRCRAFT OPERATIONS CHECKED GOOD AND OK FOR RETURN TO SERVICE.
